MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93335
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Scarring (2061); Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient details unavailable at the time of this report, this report is submitted on (b)(6) 2018.(b)(4).
 
Event or Problem Description
Per the clinic, the patient experienced scarring and pain at the abutment site.Subsequently, the patient was treated with medication (type and date not reported).It was also reported the skin issue is persistent.
 
Additional Manufacturer Narrative
It was reported that the patient underwent cauterization of granulomas in the affected area at abutment site (date not reported).This report is submitted on 21 november 2019.
 
Additional Manufacturer Narrative
It was reported that the patient was placed under general anaesthesia to undergo skin revision surgery and an abutment change.The infection was treated with topical antibiotics.This report is submitted on 6 april 2020.

Brand Name
BA400 ABUTMENT 10MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7288132
Report Number6000034-2018-00435
Device Sequence Number2827891
Product Code MAH
UDI-Device Identifier09321502021142
UDI-Public(01)09321502021142
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K110996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93335
Device Catalogue Number93335
Device Lot Number3010110244428
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer10/25/2019
03/11/2020
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date11/20/2019
04/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;